Open Access Repository

Items where Author is "Hekmati, R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Soltanalizadeh, B, Esmalifalak, H, Hekmati, R, Sarmast, Z and Shabani, S 2018 , 'Numerical analysis of the one-demential wave equation subject to a boundary integral specification' , Walailak Journal of Science and Technology, vol. 15, no. 6 , pp. 421-437 .

This list was generated on Tue Jun 2 01:46:12 2020 AEST.